# SDR USAA2013012400014

- Difficulty date: December 31, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 39,978 hours, 14,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 EXFOLIATION CORROSION IN 11 AREAS OF LEFT AFT DOOR SILL PLATE BETWEEN FR66 TO FR68, Z-500, Y1589.  REPLACED LEFT AFT DOOR SILL PLATE BETWEEN FR66 TO FR68, Z-500, Y1589 IAW A321 SRM 51-72-11.
